Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Not getting my period after taking the medicine for weight loss

hi doc, i am 28 years old and i am planning to have a baby so on the fifth day of my mensas i went to a gynecologist and see said that i am over weight and i have to reduce my weight and see suggested this drugs stimufol for 5 days, nacfil twice a day for 30days, m2tone twice a day for 30 days, blongf one for day for 30 days and i have somewhat reduce the weight a little, and after my last period which was on 21st feb as my usual cycle is 28days so i have to get the period on 20th of march but it is delayed and got it on 26th of march so to get preganant for this time what me and partner should do and on which days should we do love to get preganant so please suggest me on this and also the future steps ...i dont know when i am fertile please help.. many thanks
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
firstly,we will discuss the present situation,which you to tackle.From 7th april to 12th april,you daily do the sex,as this is the period when ovulation occurs and during this time sperms meet the ovum , chances of pregnancy are more.after sex do not stand or go for toilet for few hours,try to retain semen inside vagina by raising that part.
now we will discuss the points,which you are having.
as your wt is over wt,you consult physician to rule out,thyroid,diabetes as these may create problem for pregnancy.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor